Zur diskrepanz von 0, 1-Folgen

Peter Kirschenhofer*, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper theorems concerning the distribution of sequences on finite sets are proved. Generalizations of some results due to Meijer, Niederreiter, and Tijdeman are obtained.

Original languageGerman
Pages (from-to)156-175
Number of pages20
JournalJournal of Number Theory
Issue number2
Publication statusPublished - Oct 1985

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this